Research

Rayleigh quotient iteration and simplified Jacobi-Davidson method with preconditioned iterative solves


Reference:

Freitag, M. A. and Spence, A., 2008. Rayleigh quotient iteration and simplified Jacobi-Davidson method with preconditioned iterative solves. Linear Algebra and its Applications, 428 (8-9), pp. 2049-2060.

Related documents:

[img]
Preview
PDF (Spence_LAA_freitagspence_accepted.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (155kB) | Preview

    Official URL:

    http://dx.doi.org/10.1016/j.laa.2007.11.013

    Abstract

    We show that for the non-Hermitian eigenvalue problem simplified Jacobi-Davidson with preconditioned Galerkin-Krylov solves is equivalent to inexact Rayleigh quotient iteration where the preconditioner is altered by a simple rank one change. This extends existing equivalence results to the case of preconditioned iterative solves. Numerical experiments are shown to agree with the theory.

    Details

    Item Type Articles
    CreatorsFreitag, M. A.and Spence, A.
    DOI10.1016/j.laa.2007.11.013
    Uncontrolled Keywordsinexact rayleigh quotient iteration, nonsymmetric eigenproblem, eigenvalue approximation, preconditioning, iterative methods
    DepartmentsFaculty of Science > Mathematical Sciences
    RefereedYes
    StatusPublished
    ID Code167

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...